# SDR PNSA2011F00145

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 34,702 hours, 33,099 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING MOMENTARILY, AVIONICS FIRE ALARM IN FLIGHT, NO FIRE.
